“Quantum” deformations of irreducible finite-dimensional representations of $\mathfrak{gl}_N$
Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1076-1079
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_5_a11,
author = {I. V. Cherednik},
title = {{\textquotedblleft}Quantum{\textquotedblright} deformations of irreducible finite-dimensional representations of $\mathfrak{gl}_N$},
journal = {Doklady Akademii Nauk},
pages = {1076--1079},
year = {1986},
volume = {287},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a11/}
}
I. V. Cherednik. “Quantum” deformations of irreducible finite-dimensional representations of $\mathfrak{gl}_N$. Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1076-1079. http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a11/